I feel as if my head has been driven through a brick wall, with quite severe pain in my eyes & face, (I know this can be the effect of sinus anyway, but after 2 days using the spray I feel just as bad). Haven't been able to sleep since taking it either??
Just started using Nasonex 2 days ago for severe sinus feeling not much better???
- 15 Feb 2014 by liz141
- 15 February 2014
- nasonex, eye conditions, pain, severe pain, eye
Added 15 Feb 2014:
I'm also taking amoxicillin 500mg for a chest infection, which I got at the same time as taking flu for the second time in two months and after getting the flu jab at end of October. I can't understand how I'm getting flu so much and Doctor doesn't reply when I ask him either.
- Nasonex Information for Consumers
- Nasonex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nasonex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2011 • 2 answers
Posted 19 Jan 2015 • 3 answers
Prolia - Does anyone suffer severe stabbing pain behind the eyes? Started 3 months after first Prol?
Posted 7 Apr 2016 • 0 answers
Posted 10 Jan 2017 • 0 answers
Posted 24 Feb 2017 • 3 answers